# SDR R61A20110186

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 11,625 hours, 9,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0089
- Condition: Defective
- Location: R1 Door
- Part time: 2,323 hours, 1,818 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR HANDLE WAS HARD TO OPERATE.  MAINTENANCE TROUBLESHOT PER EMB AMM AND FOUND THE R-1 DOOR EMERG EVAC SLIDE ASSY TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED R-1 DOOR EMERGENCY EVACUATION SLIDE ASSY PER EMB AMM, OPS CHECK GOOD.
